# SDR R61A2024102700479

- Difficulty date: October 9, 2024
- Submitted: October 27, 2024
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***MAJOR***CF3 STR29R FR76-77-AND FR78-79 FOUND CORRODION ON STR BASE. MX REPLACED STRINGER PN 170-65188-003 IAW53-23-08.*****MAJOR***
